Bulletin of the American Mathematical Society

The generalized Poincaré conjecture in higher dimensions

Stephen Smale

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 5 (1960), 373-375.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523693

Mathematical Reviews number (MathSciNet)
MR0124912

Zentralblatt MATH identifier
0099.39201

Citation

Smale, Stephen. The generalized Poincaré conjecture in higher dimensions. Bull. Amer. Math. Soc. 66 (1960), no. 5, 373--375. https://projecteuclid.org/euclid.bams/1183523693


Export citation

References